# SDR USAA2011062900016

- Difficulty date: June 15, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 60,775 hours, 40,896 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 50794517
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 CHECK - CRACK ON FORWARD ENTRY DOOR AFT FRAME AT NR 6 STOP PIN.  REPAIRED FORWARD ENTRY DOOR AFT FRAME AT NR 6 STOP PIN IAW EA 103086.
